# SDR DALA2022063004555

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,334 hours, 3,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL BUYBACK OF REPAIR OF FIXED LEADING EDGE CUTOUT FOR LEFT WING #2 SLAT TRACK #6, TOOLING DAMAGE WAS NOTED ON THE UPPER TRACK ROLLER SUPPORT FITTING INBOARD AND OUTBOARD SIDES. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0275:2021-2065-LH/007 00201 REPAIRED REF. PRI 599916-14 REV 0. REV 1, REV 2, REV 3, AND ER/A 599916- 14 REV. ORIGINAL. (LP# 2299763)
